# SDR O2G2005F00004

- Difficulty date: March 14, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- Engine: Ge CF34*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: OCDB9A023
- Condition: Failed
- Location: Fuselage
- Part time: 4,858 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NR1 THRU FAILED INFLIGHT CAUSING LOSS OF NR 1 DC BUSS AND UTILITY BUSS.  REPLACED THE NR 1 LINE CONTACTOR AND NR1 TRU.
